# SDR COEA2013072506919

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572700211
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR TIE ON RT FRAME 26 BETWEEN STRINGERS 12-13R FOUND TO BE CRACKED.  REPLACED SHEAR TIE IAW SRM 51-25-01 AND 53-51-40, FIG 103, ITEM 85B.
